MathSciNet Relay Station
MathSciNet bibliographic data
MR1683254 14C22 (14C20)
Włodarczyk, Jarosław Maximal quasiprojective subsets and the Kleiman-Chevalley quasiprojectivity criterion. J. Math. Sci. Univ. Tokyo 6 (1999), no. 1, 41–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement